Deep search:Searching for "QIAN Rui-rui" in 'AUTHORGot 1 item.
index Title
1A note on the Marcinkiewicz integral operators on Fpα,q
Author(s):ZHANG Chun-jie, QIAN Rui-rui  Clicked:4301  Download:2355  Cited:3  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.12 P.2037-2040  DOI:10.1631/jzus.2007.A2037
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE